# SDR NACA2025071800003

- Difficulty date: July 18, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE #2 EGT HARNESS WORN. REPLACED THE #2 EGT HARNESS FOUND SATIS PER AMM 77-21-02. ENGINE INFORMATION NOT AVAILABLE.
